MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZB 12/14 COCR HD 36MM X -3.5; PROTHESIS, HIPS

ZIMMER BIOMET, INC. ZB 12/14 COCR HD 36MM X -3.5; PROTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Subluxation (4525)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was implanted with zimmer biomet products on an unknown date.Subsequently, the patient experienced subluxation while turning on a stair.The patient spontaneously repositioned and is now experiencing pain.
 
Additional Manufacturer Narrative
(b)(4).D10: 30123606 36mm i.D.Size f high wall liner 65257273.010000664 g7 pps ltd acet shell 54f 7194764.574103030 femoral stem cementless collarless coxa vara 12/14 taper size 3 3063181.G2: foreign: denmark.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03145.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Proposed component code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZB 12/14 COCR HD 36MM X -3.5
Common Device Name
PROTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18110062
Report Number0001822565-2023-03143
Device Sequence Number18115637
Product Code LPH
UDI-Device Identifier00889024498877
UDI-Public(01)00889024498877(17)291031(10)3014574
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K183457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number802203601
Device Lot Number3014574
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown